Curriculum vitae

Dernières publications

Articles

Liu J., Hsu Y-S., Tseng S. (2018), Extracting Field Information Embedded Within a Coarse Pseudospectral Time-Domain Simulation, IEEE Antennas and Wireless Propagation Letters , vol. 17, n°8, p. 1488-1491

Prépublications / Cahiers de recherche

Hsu Y-S., Labbé C. (2022), Asymptotic of the smallest eigenvalues of the continuous Anderson Hamiltonian in d≤3, Stochastics and Partial Differential Equations: Analysis and Computations, 26 p.

Retour à la liste